Document Open Access Logo

On the Properties of Moments of Matrix Exponential Distributions and Matrix Exponential Processes

Authors Levente Bodrog, András Horváth, Miklós Telek



PDF
Thumbnail PDF

File

DagSemProc.07461.12.pdf
  • Filesize: 182 kB
  • 12 pages

Document Identifiers

Author Details

Levente Bodrog
András Horváth
Miklós Telek

Cite AsGet BibTex

Levente Bodrog, András Horváth, and Miklós Telek. On the Properties of Moments of Matrix Exponential Distributions and Matrix Exponential Processes. In Numerical Methods for Structured Markov Chains. Dagstuhl Seminar Proceedings, Volume 7461, pp. 1-12, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2008)
https://doi.org/10.4230/DagSemProc.07461.12

Abstract

In this paper we provide properties of moments of matrix exponential distributions and joint moments of matrix exponential processes. Based on the provided properties, an algorithm is presented to compute any finite dimensional moments of these processes based on a set of required (low order) moments. This algorithm does not require the computation of any representation of the given process. We present some related examples to demonstrate the potential use of the properties of moments.
Keywords
  • Matrix exponential process
  • Markov arrival process
  • Matrix exponential distribution
  • phase type distribution

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail